# SDR AALA202111177332

- Difficulty date: November 14, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 31,622 hours, 3,666 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: AR47265
- Part serial: 1110662
- Condition: Failed
- Location: Zone 800 - Doors
- Part time: 31,636 hours, 3,669 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR LOCK FAIL LIGHT ILLUMINATED AND DOOR DOES NOT LOCK OR UNLOCK ELECTRONICALLY. REPLACED FORWARD DOOR ELECTRIC STRIKE PER AMM 52-51-02 OK.
